Case Reports
Journal Article
Add like
Add dislike
Add to saved papers

Delirium following abrupt discontinuation of fluoxetine.

Sudden discontinuation of serotonin reuptake inhibitors (SRI) can lead to a number of psychological (e.g., nervousness, anxiety, crying spells, psychomotor agitation, irritability, depersonalization, decreased mood, memory disturbances, confusion, decreased concentration, and/or slowed thinking) and somatic (e.g., nausea, dizziness, headache) symptoms. Recent studies have shown that withdrawal symptoms are common with paroxetine, venlafaxine and fluvoxamine, but relatively rare and mild with fluoxetine cessation, likely as a result of its longer half-life. We report an unusual case of a patient who developed delirium after abrupt discontinuation of fluoxetine.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

Related Resources

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app